Wednesday, 10 June 2015

Medication Update.

So here we are a little further down the line and these tablets are stressing me out...

The tablets are making me really light headed and dizzy.
I have been suffering with nausea because of the constant room spinning feeling. I also noticed that I have stopped being thirsty all the time but this comes with its own problems. I am drinking a lot less and I don't think that's helping with the side effects (boo).

I have also gained weight which I am furious about. I don't need any more reasons to be unhappy in myself thank you very much..

I have been out again to a big busy event and to be honest, I felt exactly like I used to.
Granted there were moments of happiness and enjoyment but I did very nearly have a full on panic attack in the middle of the event. That was NOT nice and it wasn't something I've had to deal with for a while. I felt completely closed in and like I was drowning in a sea of people with no way of escape. I managed to talk myself down after getting into a less crowded area but I definitely wasn't the same after.

I have also lost all motivation for my blog and for pretty much everything I do (hence the lack of posts and activity...Sorry).

The sedation part I thought had worn off but it's back and worse than ever. I have been trying my hardest to fight against the sleep but it's leaving me exhausted and my whole body is crying out to be awake. I have never not wanted to sleep in my whole life but now...I just want to be awake!

All that said, I did get on 2 buses again so that's progress I can't dismiss. But in comparison it's weak.

Here's hoping the side effects calm down and I can start seeing some benefits.

Thanks for reading
Loubee Lou
xxx


2 comments:

  1. Hi! ��
    I understand what it's like to feel anxious and take panic attacks (horrible, especially if you're in a crowd). Try and drink water, even if you're not thirsty - just carry a bottle round with you and you'll be more likely to drink it. About not posting as often - don't allow yourself to feel guilty for taking time out to relax, feeling pressure to post more often could even be increasing your anxiety. Hope you feel better soon. Xx

    ReplyDelete
    Replies
    1. Hi,
      Thanks for the advice. I guess I'm just used to piling on the pressure from any source.
      Thanks again :)

      Delete